Paper Title:
Discontinuity and Convergency of Solutions for a Class of Linear Singular Switched Systems with Time Delay
  Abstract

At a switching point, the inconsistency can exist between subsystems switched before and after the point, resulting in the solutions of singular switched system with time delay there may be discontinuity. We consider the discontinuity of the solutions for a class of switched linear singular systems with time delay and the convergence of discontinuous solutions. Using Lyapunov-Krasovskii function and the LMI method, we establish some criteria to guarantee all solutions of the systems converge to zero. The criteria are expressed as LMI form and depended time delay. An example is given to illustrate the application of the presented results.

  Info
Periodical
Edited by
Qi Luo
Pages
2130-2134
DOI
10.4028/www.scientific.net/AMM.55-57.2130
Citation
X. S. Xie, J. H. Chen, G. X. Jia, "Discontinuity and Convergency of Solutions for a Class of Linear Singular Switched Systems with Time Delay", Applied Mechanics and Materials, Vols. 55-57, pp. 2130-2134, 2011
Online since
May 2011
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.

Authors: Bo Men, Xiao Song Li, Xin Yuan Ou
Abstract:In this paper, the stabilization problem is studied by using multiple Lyapunov function techniques for a class of discrete-time switched...
1406
Authors: Li Ming Liang, Fa Lu Weng, Yuan Chun Ding
Chapter 1: Computer-Aided Manufacturing
Abstract:In this paper the problem of robust stability and stabilization of a class of uncertain singular Systems with uncertainties in both the...
32
Authors: Chao Tian Chen, Jin Lun Ding
Chapter 1: Computer-Aided Manufacturing
Abstract:The stabilization problem of singular linear large-scale control systems with output feedbacks is investigated by using the generalized...
72
Authors: Yong Xu Wang, Cai Hong Zhang, Cun Che Gao
Chapter 22: Computer-Aided Engineering in Manufacturing
Abstract:In this paper, the quasi-sliding mode variable structure control problem for interval coefficients nonlinear discrete singular uncertain...
5803
Authors: Yan Tao Wang, Xin Wang, Rui Zhi Zhang, Xing Hua Zhang
Chapter 1: Mechatronics
Abstract:Delay-dependent robust strictly dissipative analysis for a class of singular linear parameter-varying (LPV) systems with delays is...
391